# SDR 2019FA0000043

- Difficulty date: December 6, 2018
- Submitted: February 18, 2019
- Operation: General aviation
- Aircraft: N955D
- Make and model: Beech 95-B55
- Aircraft serial: TC2195
- Aircraft time: 2,417 hours
- Engine: Cont IO470L
- Engine time: 1,033 hours
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 655910
- Condition: Broken
- Location: Lt Engine
- Part time: 1,033 hours
- Component: Cylinder, Cont, IO470L
- Component part number: 655910
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT FELT A SHUDDER OF THE LEFT ENGINE AND IT SHUT DOWN ON ITS OWN. THE AIRCRAFT LANDED WITHOUT INCIDENT. UPON INSPECTION WE FOUND THAT THE PROP DID NOT FEATHER, THE ENGINE SEIZED, THERE ARE THREE HOLES IN THE TOP ON THE LEFT ENGINE CASE HALF, OBSERVED THROUGH THE LARGER HOLE IN THE CASE HALF THAT THE NR 4 CYLINDER CONNECTING ROD WAS BROKEN AND THE CONNECTING ROD CAP WAS SITTING ON TOP OF THE ENGINE. IT HAD COME UP THROUGH THE LARGER HOLE. IT HAD ALSO PUT A SMALL DENT IN THE TOP COWL.
